# SDR ASAA1057694

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 13,540 hours, 4,092 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Popped
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 CIRCUIT BREAKER POPPED.  CHECKED BEHIND P18 2 PANEL FOR CONTAMINATION OR DEFECTS NONE NOTED.  RESET C/B REF SWPM 20 60 01.  ACCOMPLISHED GROUND VERIFICATION REF MM 23 11 21, OPS NORMAL.
